# SDR HEEA955734

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp AS 355F1
- System (JASC): 2435 · Starter-Generator
- Part: Stators
- Part number: 230321823
- Condition: Defective
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSTALLING ON STARTER GENERATOR TERMINAL THE FIELD LEAD BROKE OFF.  REMOVED FROM STARTER GEN. P/N 150SG117Q, S/N 1260.
